MathSciNet Relay Station
MathSciNet bibliographic data
MR534068 68C05 (68C25)
Bini, Dario; Capovani, Milvio; Romani, Francesco; Lotti, Grazia $O(n\sp{2.7799})$ complexity for $n\times n$ approximate matrix multiplication. Inform. Process. Lett. 8 (1979), no. 5, 234–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement